# SDR 99ZZZX2699

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050103
- Condition: Loose
- Location: Passenger Door
- Part time: 16,754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 619 - RIGHT FORWARD EVACUATION SLIDE NEAR DEPLOYMENT.  REMOVED AND REPLACED SLIDE.
